MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 2.5; AIRWAY, OROPHARYNGEAL, ANESTHE

TELEFLEX MEDICAL LMA SUPREME SIZE 2.5; AIRWAY, OROPHARYNGEAL, ANESTHE
Catalog Number 175025
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "air leaked from the device during the test before use.Therefore, a new unit was used instead".No patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).One actual sample received for investigation in opened packaging.The lot number printed on the pouch packaging was verified as 11f24h0093 for finished good product code 175025.Upon visual inspection, no abnormalities were observed on the returned sample.Upon functional inspection performed, the tear location was further investigate using keyence digital microscope.It was observed that the inner edge of cuff was not secured to the overmould backplate at the tip area.This condition does not comply with the manufacturing assembly of supreme pediatric step 6 & 7 glue inner edge of cuff to overmould backplate which specified applying delo glue at overmould backplate tip portion and secure the cuff.Functional testing was performed by inflating the lma cuff.The cuff was initially able to inflate; however, it gradually deflated after inflation.A leak test was performed on the cuff by immersing the cuff in water and reinflating the cuff.Air bubbles were observed coming out from the water indicating the presence of leak and leakage area has been identified.Instruction for use (ifu) has been reviewed at pre-use performance tests section stated " do not use the device should it fail any one of the following inspections or tests deflate the cuff fully.Once deflated, check the cuff for spontaneous inflation.Do not use the device if the cuff spontaneously inflates".Based on the investigation conducted on the returned actual complaint sample, it was found that the returned sample was confirmed and verified as a manufacturing process issue.A non-conformance has been initiated to further investigate the issue.A device history record (dhr) was reviewed; no issue related to complaint was noted.Other remarks: n/a.Corrected data: n/a.

Brand Name
LMA SUPREME SIZE 2.5
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY (M) SDN. BHD
lot 19 , jalan hi-tech 3
zon industri fasa 1, kulim hi-tech park
kulim kedah 09090
MY   09090
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22894296
Report Number3009307931-2025-00030
Device Sequence Number5802627
Product Code CAE
UDI-Device Identifier15060112319911
UDI-Public(01)15060112319911(11)240817(17)270817(10)11F24H0093(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number175025
Device Lot Number11F24H0093
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer09/30/2025
11/11/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/09/2025
11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.; N/A.
Patient SexUnknown